Asymptotic Theory in Bipartite Graph Models with a Growing Number of Parameters

Binyan Jiang, Yifan Fan, Ting Yan, Yuan Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)


Affiliation networks contain a set of actors and a set of events, where edges denote the affiliation relationships between actors and events. Here, we introduce a class of affiliation network models for modelling the degree heterogeneity, where two sets of degree parameters are used to measure the activeness of actors and the popularity of events, respectively. We develop the moment method to infer these degree parameters. We establish a unified theoretical framework in which the consistency and asymptotic normality of the moment estimator hold as the numbers of actors and events both go to infinity. We apply our results to several popular models with weighted edges, including generalized beta, Poisson and Rayleigh models. Simulation studies and a realistic example that involves the Poisson model provide concrete evidence that supports our theoretical findings.
Original languageEnglish
Pages (from-to)919-942
Number of pages24
JournalCanadian Journal of Statistics
Issue number4
Publication statusE-pub ahead of print - 25 Oct 2022


Dive into the research topics of 'Asymptotic Theory in Bipartite Graph Models with a Growing Number of Parameters'. Together they form a unique fingerprint.

Cite this